# SDR L1GA200000186

- Difficulty date: August 1, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- Aircraft time: 43,234 hours, 55,740 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .375 X 1 INCH AREA GOUGED AT FS 756 AT LONGERON 18/FRAME.  BLENDED GOUGE WITHIN LIMITS.
